MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR FEM TRIAL SZ 3 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND 9616671 ATTUNE CR FEM TRIAL SZ 3 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS
Catalog Number 254500713
Medical Device Problem Codes Material Discolored (1170); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Mdr staff has indicated products have become worn and discoloured from use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FEM TRIAL SZ 3 LT
Common Device Name
ATTUNE INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7948633
Report Number1818910-2018-71841
Device Sequence Number11326605
Product Code JWH
UDI-Device Identifier10603295133858
UDI-Public10603295133858
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500713
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer10/11/2018
11/19/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date10/17/2018
11/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1